# SDR 95ZZZX5649

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6814H
- Make and model: Cessna 172M
- Aircraft serial: 17265594
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Key
- Part number: 72050
- Condition: Broken
- Location: Nr 3 Cyl Exh
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE ENGINE RUNS ROUGH AT LOW POWER SETTING ONLY.  TROUBLESHOT AND FOUND ONE OF THE NR 3 CYLINDER EXHAUST VALVE KEYS BROKEN IN TWO AND THE VALVE STEM WAS DESTROYED IN THE KEY AREA.
